# SDR AALA20050132

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 34b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRU - EMERGENCY ESCAPE PATH LIGHT AT 34B INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 34B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
